# SDR DATA20130425002

- Difficulty date: April 23, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 34,109 hours, 41,453 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 790501
- Part serial: 432468
- Condition: Out Of Tolerance
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, N
- Precautionary procedure: A

## Discrepancy

IN CRUISE, CREW OBSERVED A RT LOW FUEL PRESSURE ANNUNCIATION FOLLOWED BY RT ENGINE FLAMEOUT.  DECLARED AN EMERGENCY AND COMPLETED AN UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING.  DISCOVERED AFT FUEL TANK QTY SYS WAS INDICATING 400 LBS WHEN EMPTY AND ENGINE FLAMED OUT DUE TO FUEL STARVATION.  FOUND THAT THE CAPACITY OF BOTH FUEL PROBES IN FUEL CELL NR 3 WERE OUT OF TOLERANCE.  BOTH PROBES WERE REPLACED AND THE SYS WAS RECALIBRATED.
